Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 25, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 5:37 PM CDT for 5 counties in Wisconsin. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 5:37 PM CDT (22:37 UTC)
- Expired
- Jun 27, 2013, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 31 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:55 PM CDT | HAIL 0.88 | New London, WI | |
| Jun 27, 6:03 PM CDT | TSTM WND DMG | Kaukauna, WI | POWER POLE DOWN NEAR COUNTY S AND JJ. |
| Jun 27, 6:20 PM CDT | TSTM WND GST 44 | 1 W Appleton, WI | MEASURED NEAR HIGHWAY 76 AND 10. |
| Jun 27, 6:22 PM CDT | TSTM WND GST 54 | Appleton, WI | GUST MEASURED NEAR HIGHWAY 41 AND 10. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS53 KGRB 272237
SVRGRB
WIC009-087-115-135-139-272315-
/O.NEW.KGRB.SV.W.0025.130627T2237Z-130627T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SOUTHEAST SHAWANO COUNTY IN NORTHEAST WISCONSIN...
CENTRAL WAUPACA COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 615 PM CDT
* AT 534 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PULASKI TO BLACK CREEK TO NEW
LONDON...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
APPLETON AROUND 600 PM CDT.
GREEN BAY AND MENASHA AROUND 605 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE
APPLETON...READFIELD...PITTSFIELD...TWELVE
CORNERS...STEPHENSVILLE...SEYMOUR...HORTONVILLE...KUNESH...FIVE
CORNERS...MEDINA AND GREENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4413 8852 4434 8901 4451 8863 4476 8838
4452 8795 4430 8819 4424 8830 4424 8840
4419 8840
TIME...MOT...LOC 2237Z 306DEG 30KT 4462 8833 4444 8851
4433 8878
HAIL...1.00IN
WIND...60MPH
$$
BERSCH2 follow-up statements
242
WWUS53 KGRB 272257
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT THU JUN 27 2013
WIC009-087-115-135-139-272315-
/O.CON.KGRB.SV.W.0025.000000T0000Z-130627T2315Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-WINNEBAGO WI-BROWN WI-
557 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN...NORTHEASTERN WINNEBAGO...EASTERN SHAWANO...SOUTHEASTERN
WAUPACA AND OUTAGAMIE COUNTIES UNTIL 615 PM CDT...
AT 553 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF PULASKI TO 7 MILES NORTHWEST OF
LITTLE CHUTE TO NEW LONDON...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
GREEN BAY AND LITTLE CHUTE AROUND 605 PM CDT.
MENASHA AROUND 610 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ASHWAUBENON...LAMBEAU FIELD...
LEO FRIGO BRIDGE...LITTLE RAPIDS...UW FOX VALLEY...WRIGHTSTOWN...DE
PERE...COMBINED LOCKS...LARSEN AND NEENAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4433 8889 4446 8855 4470 8830 4452 8795
4430 8819 4424 8830 4424 8840 4419 8840
4413 8852
TIME...MOT...LOC 2257Z 309DEG 33KT 4452 8816 4434 8834
4429 8870
HAIL...1.00IN
WIND...60MPH
$$
BERSCH196
WWUS53 KGRB 272312
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
612 PM CDT THU JUN 27 2013
WIC009-087-115-135-139-272322-
/O.EXP.KGRB.SV.W.0025.000000T0000Z-130627T2315Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-WINNEBAGO WI-BROWN WI-
612 PM CDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...
NORTHEASTERN WINNEBAGO...EASTERN SHAWANO...SOUTHEASTERN WAUPACA AND
OUTAGAMIE COUNTIES WILL EXPIRE AT 615 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4433 8889 4446 8855 4470 8830 4452 8795
4430 8819 4424 8830 4424 8840 4419 8840
4413 8852
TIME...MOT...LOC 2312Z 309DEG 33KT 4443 8801 4425 8819
4420 8855
$$
BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:31 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 27, 3:31 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT THU JUN 27 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 331 PM CDT THU JUN 27 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 100KT JET STREAK DIVING INTO THE WESTERN GREAT LAKES AS THE SOUTHWEST SUB- TROPICAL RIDGE BUILDS NORTHWARD. VARIOUS SHORTWAVE IMPULSES FROM SOUTHERN MANITOBA TO THE UPPER PENINSULA COMBINED WITH INCREASING INSTABILITY AROUND 1500 J/KG ARE TRIGGERING SCATTER SHOWERS AND THUNDERSTORMS. MANY STORMS HAVE BEEN FLIRTING WITH SEVERE LEVELS...WHICH SHOULD CONTINUE THROUGH EARLY THIS EVENING. PRIMARY UPPER TROUGH OVER SOUTHEAST MANITOBA WILL BE DROPPING INTO THE REGION TOMORROW. THE MAIN FORECAST CONCERNS REVOLVE AROUND SEVERE WEATHER FOR THE REST OF TODAY AND PRECIP TOMORROW. TONIGHT...CHANNELED VORTS ON THE CYCLONIC SHEAR SIDE OF THE UPPER JET WILL BE DIVING SOUTHEAST THIS EVENING ACROSS NORTHERN WISCONSIN. AMPLE INSTABILITY AROUND 1.5K J/KG COMBINED WITH THIS FORCING ALOFT SHOULD BE ABLE TO SUSTAIN STORMS INTO EASTERN WISCONSIN LATER THIS AFTERNOON AND THIS EVENING. AS THE JET STREAK SHIFTS A LITTLE SOUTH AND THE UPPER LOW MOVES OVER LAKE SUPERIOR...0-6KM BULK SHEAR VALUES WILL BE DROPPING THIS EVENING. COMBINED WITH LOSS OF INSTABILITY...SHOULD SEE STORMS DIMINISH IN INTENSITY BY MID EVENING. STILL SOME SHOWERS COULD POP UP THROUGH THE NIGHT OVER NORTH-CENTRAL TO NORTH-EAST WISCONSIN AND WILL LEAVE SMALL POPS IN THE FORECAST FOR THE REST OF THE NIGHT. LOWS IN THE 50S AND 60S. FRIDAY...THE UPPER LOW OVER LAKE SUPERIOR WILL DROP SOUTHEAST ACROSS THE CENTRAL GREAT LAKES. AS THIS OCCURS...A DEEP TROUGH WILL DROP ACROSS THE STATE WHICH SHOULD BRING SHOWERS AND STORMS TO NORTHERN WISCONSIN DURING THE MORNING. ADDITIONAL STORMS ARE LIKELY IN THE AFTERNOON WITH HELP FROM DIURNAL INSTABILITY. WITH THE CLOUD COVER AND COOLER TEMPS...NOT ANTICIPATING ANY SEVERE STORMS AT THIS TIME. A MOSTLY CLOUDY DAY WITH HIGHS IN THE UPPER 60S TO MID 70S. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 331 PM CDT THU JUN 27 2013 FOR THE EARLY PORTION OR THROUGH SATURDAY...CONVECTION WILL MAINLY BE ASSOCIATED WITH THE SOUTHWARD PASSAGE OF THE TROUGH AXIS. PCPN WILL BE ON THE DECREASE FROM NORTH TO SOUTH ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH. COOLER DRIER AIR WILL FILTER INTO THE STATE ON NORTH WINDS AS A LARGE HIGH PRESSURE SYSTEM SETTLES INTO THE NORTHERN PLAINS AND GREAT LAKES REGION. PROBLEM OR CHALLENGE WITH THE LATER PERIODS CONCERN ORIENTATION OF THE RETROGRADING DEEP UPPER TROUGH OR UPPER LOW OVER THE SURFACE HIGH PRESSURE. H5 TEMPS PROGGED TO BE ONLY IN THE -12 C RANGE ABOVE THE SURFACE HIGH...SO NOT REALLY A COOL AIR MASS ALOFT TO SUPPORT INSTABILITY AFTERNOON PCPN...SO WILL LEAVE THE SHOWER MENTION OUT OF THE LATER PERIODS FOR NOW...BUT CANNOT RULE OUT VERY ISOLATED SHOWER ACTIVITY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1234 PM CDT THU JUN 27 2013 SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND NEAR SEVERE HAIL. STORMS WILL CONTINUE TO MID TO LATE EVENING BEFORE DISSIPATING. THEN AN UPPER LEVEL LOW PRESSURE SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO SATURDAY. STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER ACTIVITY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TDH AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT THU JUN 27 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY AREA NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY. INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. LMZ521-522-541>543-282000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY THROUGH SATURDAY. MPC/TDH
In the hours before
Local storm report, Jun 27, 3:53 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL GLEASON 45.30N 89.50W
06/27/2013 M0.25 INCH LINCOLN WI TRAINED SPOTTER
&&
TIMKLocal storm report, Jun 27, 4:19 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL PELICAN LAKE 45.50N 89.11W
06/27/2013 M0.75 INCH ONEIDA WI PUBLIC
DIME SIZE HAIL. REPORT RELAYED BY WJFW-TV.
&&
TIMKLocal storm report, Jun 27, 5:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 N MARION 44.72N 88.88W
06/27/2013 E0.88 INCH SHAWANO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 27, 5:09 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 W LUXEMBURG 44.54N 87.73W
06/27/2013 M0.50 INCH KEWAUNEE WI COUNTY OFFICIAL
REPORTED AS DIME SIZE.
&&
BERSCHSpecial weather statement, Jun 27, 5:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 518 PM CDT THU JUN 27 2013 WIZ010-018-272300- LINCOLN-ONEIDA- 518 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING INTO LINCOLN COUNTY... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN LINCOLN COUNTY...MOVING SOUTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... TOMAHAWK BY 535 PM CDT... IRMA BY 545 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Local storm report, Jun 27, 5:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG BIRNAMWOOD 44.93N 89.19W
06/27/2013 SHAWANO WI LAW ENFORCEMENT
FEW TREES AND POWERLINES DOWN IN BIRNAMWOOD
0500 PM TSTM WND DMG GRESHAM 44.85N 88.79W
06/27/2013 SHAWANO WI LAW ENFORCEMENT
FEW LARGE BRANCHES DOWN IN GRESHAM.
0508 PM HAIL RIO CREEK 44.59N 87.54W
06/27/2013 E1.00 INCH KEWAUNEE WI TRAINED SPOTTER
ALSO MIXED WITH PEA HAIL.
0518 PM TSTM WND DMG CLINTONVILLE 44.61N 88.75W
06/27/2013 WAUPACA WI TRAINED SPOTTER
NUMEROUS TREES DOWN IN CLINTONVILLE NEAR WALNUT AND GROVE
STREETS. ALSO NICKLE HAIL COVERING THE GROUND.
&&
EBThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:52 PM CDT | Areal Flood Advisory | GRB | Forest | 3 hr |
| Jun 27, 11:57 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 48 min |
| Jun 27, 3:03 PM CDT | Areal Flood Advisory | GRB | Oneida | 3 hr |
| Jun 27, 3:04 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 41 min |
| Jun 27, 3:33 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 42 min |
| Jun 27, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jun 27, 5:00 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 60 min |
| Jun 27, 5:12 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 33 min |
| Jun 27, 5:17 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 27, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.